# SDR USAA2011102100010

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 58,370 hours, 38,723 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT SIGN PLACARD AT SEAT ROW 11ABC MISSING.  MAINTENANCE RE-INSTALLED EMERGENCY EXIT SIGN PLACARD AT SEAT ROW 11ABC.
